# SDR AALA201808019004

- Difficulty date: July 29, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 19,763 hours, 2,198 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUL, PUNGENT ODOR IN THE FORWARD CABIN, AND FORWARD GALLEY AREA.  REPLACED LOWER RECIRULATION AIR FILTER IAW AMM 21-25-08.
